# SDR QXEA2018082800312

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 8,351 hours, 8,834 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Ditching Dam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT DITCHING DAM PLACARD WAS WORN.  REPLACED THE PLACARD.
